# SDR REXA2021092100735

- Difficulty date: September 7, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 40,469 hours, 31,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER NUMBER 6 FS 1148.18 CHAFED .400 INCHES DEEP .500 INCHES WIDE. - THIS IS A MAJOR REPAIR. STRINGER 6 REPAIRED IAW EA CRJ753-12072.SEE EA FOR DETAILS
